# SDR 20001229AP017

- Difficulty date: September 28, 2000
- Submitted: November 14, 2000
- Operation: Air carrier
- Aircraft: N71GL
- Make and model: Emb EMB-120ER
- Aircraft serial: 120071
- System (JASC): 7600 · Engine Controls
- Part: Relay
- Condition: Stuck
- Location: Eec
- Part time: 26,146 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF.  THE NR 1 ELECTRONIC ENGINE CONTROL FAILED TO HOLD THE TAKEOFF PARAMETERS IN AUTO MODE AND WOULD NOT RESET.  REPLACED THE REVERSION RELAY.  OPERATIONAL CHECK GOOD.  AIRCRAFT RELEASED TO SERVICE.  (M)
